Klonopin withdrawl
avatar
tkellyvt1 posted:
Hi,
I take zoloft for my anxiety/depression and recently started klonopin to help with the anxiety. I took .25mg 2x a day for two weeks and then started to do only .25mg 1x a day because it made me tired. I forgot to take my klonopin yesterday and was wondering if given the dose I was on and the amount of time I was on it is it likely I would feel withdrawal symptoms?
Reply
 
avatar
beautifulbuffalo responded:
Yes you could feel withdrawl. I take stronger medications and when I forget my morning meds I feel it by afternoon. But if I forget them for 2 days I'm in full withdrawl by day 3.
BB
 
avatar
itmatsb responded:
Some people do not have withdrawal and some like me have ferocious withdrawal from just the dose that you were taking. But only being on the Klonopin for 2 weeks, your system may not feel any withdrawal. I did manage to get off of it, but it took a long time. You may try counseling to help with the anxiety. But if you indeed need it, be sure and take it. Good luck.